# SDR DL75E090682

- Difficulty date: April 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 39,054 hours, 13,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1320 LBL 24 VERTICAL INTERCOSTAL CRACKED 3 INCHES LONG.  REPAIRED PER SRM 53-60-51 AT SAT/SAA ON NR 133776 JOB NUMBER 82602350001.
